# SDR JJBA20220519033

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SHROUD FOUND CORROSION AT FR61 RH PARTITION PANEL. REMOVED AND REPLACED RH DOUBLER FWD PORTITION AT FR61. NO DEFECTS NOTED AT THIS TIME
